# SDR ASAA2017120622796

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 35,192 hours, 10,581 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE AUTO FAIL LIGHT ALONG WITH ALTN LIGHT ILLUM FOLLOWED QRH AND RAN PRESSURIZATION IN ALT POSITION. PRESSURE NORMAL. GROUNDED - YES. FOUND "CABIN RATE HI" FAULT LOGGED ON #1 CPC. PERFORMED BITE TEST PER B737-800 AMM TASK 21-31-00-700-802 GND BITE TEST OK. RESET #1 CPC. NO FAULTS LOGGED. ON FURTHER CONSULT W/ CREW CAPT INDICATED HIGH RATE OF ASCENT T.O.. OK FOR CONTINUED SERVICE. NO FAULT HISTORY LAST 30 DAYS.
